Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can Throbbing Headache And Dizziness Be Caused By Vyvanse?

Does Vyvanse cause a throbbing headache and dizziness? My boyfriend is 38 yrs old, 6 ft, 175 lbs (athletic), and taking part in a clinical trial for adult ADHD treatments. He had a couple drinks while on Vyvance - I know this was probably a bad idea - and now has the aforementioned symptoms. Any thoughts?
Mon, 1 Mar 2021
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

Yes, these are common side effects of Vyvanse.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Diwashish Biswas, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Amphetamine


Loading Online Doctors....
Can Throbbing Headache And Dizziness Be Caused By Vyvanse?

Hello, Yes, these are common side effects of Vyvanse. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Diwashish Biswas, Internal Medicine Specialist